American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] J. W. Banks, J. A. F. Hittinger, J. M. Connors and C. S. Woodward. A posteriori error estimation via nonlinear error transport with application to shallow water. Contemporary Mathematics 586 (2013) 35-42.
Book volume table of contents   
View Article: PDF

[2] Frank Jochmann. Decay of the electromagnetic field in a Maxwell Bloch system. Quart. Appl. Math. 65 (2007) 99-112. MR 2313150.
Abstract, references, and article information
View Article: PDF

[3] Donatella Donatelli and Pierangelo Marcati. Convergence of singular limits for multi-D semilinear hyperbolic systems to parabolic systems. Trans. Amer. Math. Soc. 356 (2004) 2093-2121. MR 2031055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Harumi Hattori. Nonlinear stability of rarefaction waves for a viscoelastic material with memory . Trans. Amer. Math. Soc. 342 (1994) 645-669. MR 1157614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jean-Luc Joly and Jeffrey Rauch. Justification of multidimensional single phase semilinear geometric optics . Trans. Amer. Math. Soc. 330 (1992) 599-623. MR 1073774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. T. Joseph. Boundary layers in approximate solutions . Trans. Amer. Math. Soc. 314 (1989) 709-726. MR 929660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P.-L. Lions and J.-C. Rochet. Hopf formula and multitime Hamilton-Jacobi equations . Proc. Amer. Math. Soc. 96 (1986) 79-84. MR 813815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter D. Lax. The multiplicity of eigenvalues. Bull. Amer. Math. Soc. 6 (1982) 213-214. MR 640948.
Abstract, references, and article information   
View Article: PDF

[9] E. C. Svendsen. Unitary one-parameter groups with finite speed of propagation . Proc. Amer. Math. Soc. 84 (1982) 357-361. MR 640230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Claude Bardos and Jeffrey Rauch. Maximal positive boundary value problems as limits of singular perturbation problems . Trans. Amer. Math. Soc. 270 (1982) 377-408. MR 645322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Eisenfeld and P. M. Zaretzki. Normal forms for systems of semilinear hyperbolic partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 400-402. MR 0322355.
Abstract, references, and article information   
View Article: PDF

[12] Hermann Flaschka. An asymptotic property of the roots of polynomials . Proc. Amer. Math. Soc. 27 (1971) 451-456. MR 0303102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1